Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 46, NWS Louisville, KY

March 27, 2017Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 27, 2017, 2:11 PM CDT for Ohio County, Kentucky. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2017, 2:11 PM CDT (19:11 UTC)
Expired
Mar 27, 2017, 2:45 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ohio County, KY

The radar

The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 2:30 PM CDTHAIL 12 W Fordsville, KY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.2 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2017-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 48 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2017-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
48 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1296 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

859 
WUUS53 KLMK 271911
SVRLMK
KYC183-271945-
/O.NEW.KLMK.SV.W.0046.170327T1911Z-170327T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
211 PM CDT MON MAR 27 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northeastern Ohio County in central Kentucky...

* Until 245 PM CDT

* At 211 PM CDT, a severe thunderstorm was located 7 miles south of
  Whitesville, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Fordsville, Taffy, Ralph, Dundee, Magan, Deanefield, Narrows,
  Haynesville, Ellmitch and Bells Run.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3770 8674 3768 8669 3755 8667 3752 8694
      3759 8698
TIME...MOT...LOC 1911Z 233DEG 27KT 3757 8691 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
3 follow-up statements
458 
WWUS53 KLMK 271921
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
221 PM CDT MON MAR 27 2017

KYC183-271945-
/O.CON.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
221 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN OHIO COUNTY...

At 221 PM CDT, a severe thunderstorm was located near Whitesville,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fordsville, Narrows, Haynesville, Ralph, Ellmitch, Adaburg, Dundee,
Magan, Deanefield and Aetnaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3770 8674 3768 8669 3757 8667 3755 8685
      3762 8692
TIME...MOT...LOC 1921Z 233DEG 27KT 3762 8683 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
111 
WWUS53 KLMK 271931
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
231 PM CDT MON MAR 27 2017

KYC183-271945-
/O.CON.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
231 PM CDT MON MAR 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR NORTHEASTERN OHIO COUNTY...

At 229 PM CDT, a severe thunderstorm was located near Whitesville,
moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Fordsville, Deanefield, Haynesville, Ellmitch and Aetnaville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3770 8674 3768 8669 3762 8668 3760 8678
      3765 8685
TIME...MOT...LOC 1929Z 233DEG 27KT 3766 8676 

HAIL...1.00IN
WIND...60MPH
 
$$

SCHOETTMER
963 
WWUS53 KLMK 271940
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
240 PM CDT MON MAR 27 2017

KYC183-271949-
/O.EXP.KLMK.SV.W.0046.000000T0000Z-170327T1945Z/
Ohio KY-
240 PM CDT MON MAR 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OHIO COUNTY WILL
EXPIRE AT 245 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM CDT for
central Kentucky.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3770 8674 3768 8669 3762 8668 3760 8678
      3765 8685
TIME...MOT...LOC 1939Z 233DEG 27KT 3770 8670 

$$

SCHOETTMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:44 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 27, 12:44 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
144 PM EDT Mon Mar 27 2017

.Forecast Update...
Issued at 135 PM EDT Mon Mar 27 2017

Currently south central KY is destabilizing as forecast with SB CAPE
values ranging from 500-1500 j/kg.  Expect the instability axis to
continue to spread northeast through the afternoon hours.  The warm
front was draped across north central KY as of 130 pm edt.  Hi-res
models still indicate initial discrete cells developing in the 2-4
pm edt/1-3pm cdt time frame over south central KY near the Bowling
Green area and then moving NE through central KY.  Will need to
watch this area as leading cellular convection will pose a large
hail/isld tornado threat as well as damaging winds.  The main line
of convection following these discrete cells looks to cross our
region between 5pm-midnight.  Expect mainly a damaging wind threat
with the line of storms but small hail and a brief spin-up will be
possible as well.

Updated hourly grids and products to reflect the latest forecast
thinking.

Issued at 1025 AM EDT Mon Mar 27 2017

Updated the forecast to adjust POPs and t-storm chances.  The area
of showers/storms associated with a warm front will continue to move
northeast this morning with the front.  A few t-storms this morning
have had pea size hail and that possibility will continue with this
first batch of convection.

As we get into the afternoon hours, the threat for severe weather
will increase.  Moisture/temps will rise south of the warm front
especially over central KY and destabilization is expected.  The
amount of destabilization from early-mid afternoon is a bit
uncertain given morning convection and some cloud cover, however,
still think that at least 1000-1500 j/kg of CAPE is achievable over
most of the area...up to 2000 j/kg in south central KY.  So with
this instability and given 30-40 kt deep layer shear, severe storms
are certainly possible with the best timing between roughly mid
afternoon through midnight.  Based on the latest guidance, storms
could start a bit early in the 2-4pm time frame west of I-65.
However, the main threat for most areas still looks to be 5pm-
midnight.

Severe Wx Threats remain the same.  Damaging winds is primary. Large
hail and an isld tornado are possible as well.  Will need to watch
left over boundaries from this morning's convection and the actual
warm front position as they may provide a focus for any isld spin
ups and enhancements of storms in general.

Issued at 700 AM EDT Mon Mar 27 2017

Warm advection band of showers and thunderstorms currently lifting
quickly northeast into western KY oriented NW to SE. This activity
is on the nose of the 850 mb LLJ/strongest moisture transport.
Nudged precip/thunder arrival an hour or two earlier in the grids to
account for faster motion.

These showers and storms will likely push into the western CWA
around 12-13z. Severe weather is not likely with morning convection,
but brief heavy rainfall, gusty winds, and lightning are possible.

&&

.Short Term...(This evening through Tuesday night)
Issued at 245 AM EDT Mon Mar 27 2017

...Strong to Severe Storms Likely This Afternoon and Evening...

Today's mid-level feature of interest can be seen spinning in
eastern Kansas on WV imagery early this morning. This progressive
wave is forecast to eject due east across the OH Valley today into
tonight. Meanwhile, in the low levels, a surface low was analyzed
over eastern Oklahoma early this morning, with a subtle surface
boundary extending eastward into the TN Valley. Over NW Arkansas by
12z, the surface low is forecast to move northeast to southern IN by
late tonight. As this occurs, moisture return gradually ramps up in
the warm sector of the system. Surface dewpoints are forecast to
rise into the mid to upper 50s,  with 60 dewpoints possible in the
SW forecast area.

The atmosphere begins to destabilize by mid to late morning. Most
areas will stay dry through 15z. Latest hi-res models do suggest
isolated to scattered warm advection showers/storms moving into the
forecast area after 14-15z. Plenty of cloud cover throughout the day
will also help to suppress surface heating a bit. The latest RAP/GFS
soundings suggest MLCAPE values in the 500-1000 J/kg range, with the
higher values further to the south and west. This aligns well with
SPC's Day 1 Outlook, which features a Slight Risk for central
KY/southern IN and an Enhanced Risk across western KY/TN.

Deep layer shear is also sufficient for sustaining organized
convection, with 0-6 km values of 35-40 kts. Most likely storm modes
are multicells and linear segments. Some bowing linear segments will
be possible, and the main severe hazard is damaging winds. However,
given the proximity of the surface low as it tracks roughly along
the Ohio River this evening, there is some potential for an isolated
tornado or two to spin up. RAP soundings show some backing of the
surface flow this evening, with effective SRH maxing out near 200-
250 m2/s2.

As far as timing, severe weather looks possible mainly from 5 pm -
midnight EDT. Low pressure moves east of the area by 12z Tue, and
some showers could linger into Tuesday morning east of I-65. Highs
will reach the low to mid 70s this afternoon, with lows in the mid
to upper 50s tonight. Tuesday will be cooler, but still a bit warmer
than normal, with highs in the mid 60s to around 70 degrees.

.Long Term...(Wednesday through Monday)
Issued at 415 AM EDT Sun Mar 26 2017

The middle portion of the week will feature quiet weather, with a
dry forecast Tuesday evening through Wednesday evening. This is our
next brief window of upper level ridging before the next low
pressure system cycles through in this active flow pattern. Highs in
the mid 60s to low 70s Wednesday will warm into upper 60s to mid 70s
for Thursday.

Rain chances ramp up on Thursday as a deep upper trough approaches
the region, maxing out Thursday night into Friday morning. There is
at least a slight chance for storms during this period as well.
Decent agreement between 27.00z GFS/ECMWF on the cold front clearing
the forecast area Friday afternoon. Highs on Friday should be in the
mid to upper 60s, with cooler air filtering in behind the front.
Lows will drop into the 40s Saturday morning. Saturday is the
coolest day over the next week, with highs in the low to mid 60s.
Timing the next potential for precip is quite uncertain, but looks
to arrive by late Sunday or Monday. Sunday could end up dry, with
highs in the mid to upper 60s.

&&

.Aviation...(18Z TAF Issuance)
Issued at 131 PM EDT Mon Mar 27 2017

Main threat for this afternoon and early evening is the threat of
thunderstorms, some of which could be strong to severe. A warm and
moist airmass is moving into the region ahead of a surface low
moving into the mid Mississippi River Valley. Showers and storms are
already ongoing across SE Missouri/W Tennessee/N Mississippi and
will quickly move into our area this afternoon.

BWG will see the first round of storms as early as 2 PM CDT, with
the best threat lasting until 8 PM CDT. Lightning, brief heavy rain,
gusty winds, and hail are the main threats. Expect reduced
visibilities and ceilings at times.

SDF/LEX timing for the biggest threat should occur between 5 PM and
10 PM EDT. Lightning, brief heavy rain, and gusty winds are the main
threats. Expect reduced visibilities and ceilings at times.

Main storm threat diminishes around the latter part of the timing
windows mentioned above, however may be followed by shower activity
into the overnight. A return to dry conditions should return shortly
after midnight as a weak cold front swings through and winds veer
to the SW and W. Concerned about some low ceilings as we move toward
dawn on Tuesday and will advertise fuel-alternate prevailing. Can't
rule out IFR toward dawn but will hold off mention until confidence
is higher.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Update...AMS/EBW
Short Term...EBW
Long Term...EBW
Aviation...BJS
Hazardous weather outlook, Mar 27, 9:33 AM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
1033 AM EDT Mon Mar 27 2017

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-281445-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
1033 AM EDT Mon Mar 27 2017 /933 AM CDT Mon Mar 27 2017/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this afternoon and evening.
The most likely hazard is damaging winds, but there is some
potential for large hail and brief spin-up tornadoes, especially in
central Kentucky along and west of Interstate 65.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible again Thursday into Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail of any size and wind damage
today and tonight.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EBW/AMS

In the hours before

Special weather statement, Mar 27, 1:49 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Louisville KY
149 PM CDT MON MAR 27 2017

KYZ026-271915-
Ohio-
149 PM CDT MON MAR 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN OHIO COUNTY...

At 149 PM CDT, a strong thunderstorm was located near Livermore,
moving northeast at 35 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Hartford, Dukehurst, Taffy, Matanzas, Buford, No Creek, Jingo,
Pleasant Ridge, Heflin and Coffman.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3749 8712 3748 8711 3755 8705 3758 8701
      3763 8695 3762 8692 3763 8691 3765 8687
      3747 8679 3740 8710 3746 8710 3748 8713
TIME...MOT...LOC 1849Z 233DEG 29KT 3746 8710

SCHOETTMER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 1:49 PM CDTSpecial Weather StatementLMKOhio26 min
Mar 27, 2:33 PM CDTSpecial Weather StatementLMKOhio27 min
Mar 27, 2:39 PM CDTSpecial Weather StatementLMKGreen36 min
Mar 27, 2:42 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe14 min
Mar 27, 2:45 PM CDTSpecial Weather StatementLMKBreckinridge30 min
Mar 27, 2:49 PM CDTSpecial Weather StatementLMKBreckinridge26 min
Mar 27, 3:08 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin37 min
Mar 27, 3:13 PM CDTSpecial Weather StatementLMKBreckinridge32 min
Mar 27, 3:25 PM CDTSpecial Weather StatementLMKCasey20 min
Mar 27, 3:26 PM CDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Logan, Ohio, Simpson and 1 more49 min
Mar 27, 3:32 PM CDTSevere Thunderstorm WarningLMKOhio28 min
Mar 27, 3:36 PM CDTSpecial Weather StatementLMKGarrard24 min
Mar 27, 3:39 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson36 min
Mar 27, 3:43 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln47 min
Mar 27, 3:45 PM CDTFlash Flood WarningLMKOhio3 hr
Mar 27, 3:54 PM CDTSevere Thunderstorm WarningLMKAllen, Edmonson, Logan, Simpson, Warren51 min
Mar 27, 3:58 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hancock, Hardin, Ohio47 min
Mar 27, 4:00 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Shelby, Spencer30 min
Mar 27, 4:01 PM CDTSevere Thunderstorm WarningLMKCasey, Garrard, Lincoln44 min
Mar 27, 4:07 PM CDTSpecial Weather StatementLMKMeade23 min
Mar 27, 4:14 PM CDTSevere Thunderstorm WarningLMKGarrard, Madison46 min
Mar 27, 4:17 PM CDTSpecial Weather StatementLMKBullitt28 min
Mar 27, 4:29 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Hart, Monroe46 min
Mar 27, 4:33 PM CDTAreal Flood AdvisoryLMKBullitt117 min
Mar 27, 4:36 PM CDTSpecial Weather StatementLMKHardin, Meade24 min
Mar 27, 4:39 PM CDTSevere Thunderstorm WarningLMKHardin36 min
Mar 27, 4:52 PM CDTSpecial Weather StatementLMKAnderson, Spencer38 min
Mar 27, 5:02 PM CDTSpecial Weather StatementLMKOldham28 min
Mar 27, 5:06 PM CDTSpecial Weather StatementLMKAdair, Green, Metcalfe39 min
Mar 27, 5:06 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer24 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby34 min
Mar 27, 5:31 PM CDTSpecial Weather StatementLMKNelson, Spencer, Washington29 min
Mar 27, 5:32 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Green, Russell, Taylor28 min
Mar 27, 5:35 PM CDTSevere Thunderstorm WarningLMKFranklin, Scott, Woodford25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington37 min
Mar 27, 5:53 PM CDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell37 min
Mar 27, 5:59 PM CDTTornado WarningLMKMercer, Washington16 min
Mar 27, 6:01 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Fayette, Garrard, Jessamine, Lincoln and 2 more44 min
Mar 27, 6:04 PM CDTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Jessamine, Mercer, Scott and 1 more26 min
Mar 27, 6:18 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Scott27 min
Mar 27, 6:30 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more45 min
Mar 27, 6:43 PM CDTSpecial Weather StatementLMKClark, Madison17 min
Mar 27, 6:46 PM CDTSevere Thunderstorm WarningLMKClark, Madison14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.